# SDR CKSA98681

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B1500410
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT ZONE 100, STA 1350 TO STA 1468, WL 152, RBL133 CHANGED FOR CORROSION.  AT HORIZ FLANGE (REMOVED PREVIOUS PER S/B) WEB HAS LOCALIZED EXFOLIATION CORROSION.  REPLACED LONGERON AND WEB IAW BOEING ASA CKF-EXB-223 SUPP SHTS 6 AND 7.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXB-023, CPCP TASK CARD NR C53-190-01-02.
